# SDR ASOA20140710208

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 28,606 hours, 21,854 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT ENGINE FORWARD LOWER ENGINE MOUNT YOKE WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE YOKE IAW EC5450-01092.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
